Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 84, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Nov 30, 2010, 10:42 AM CST for Coosa County, Elmore County, Tallapoosa County, Alabama. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2010, 10:42 AM CST (16:42 UTC)
- Expired
- Nov 30, 2010, 11:02 AM CST
- In force
- 20 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Coosa County, AL, Elmore County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 10:45 AM CST | TSTM WND DMG | Eclectic, AL | A LARGE TREE LIMB BROKE OFF AND HEAVILY DAMAGED A VEHICLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 3:49 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
669
WFUS54 KBMX 301642
TORBMX
ALC037-051-123-301715-
/O.NEW.KBMX.TO.W.0084.101130T1642Z-101130T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
NORTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1115 AM CST
* AT 1042 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
WAS LOCATED NEAR EQUALITY...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...MARTIN LAKE AT KOWALIGA...WIND CREEK
STATE PARK...JACKSONS' GAP...JACKSONS GAP...HILLABEE CREEK...NEW
SITE...FISHPOND AND MAXWELL GUNTER RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3261 8603 3275 8617 3312 8570 3311 8560
3291 8559
TIME...MOT...LOC 1642Z 229DEG 48KT 3275 8601
$$
751 follow-up statement
987
WWUS54 KBMX 301702
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1102 AM CST TUE NOV 30 2010
ALC037-051-123-301712-
/O.CAN.KBMX.TO.W.0084.000000T0000Z-101130T1715Z/
ELMORE AL-COOSA AL-TALLAPOOSA AL-
1102 AM CST TUE NOV 30 2010
...THE TORNADO WARNING FOR TALLAPOOSA...SOUTHEASTERN COOSA AND
NORTHEASTERN ELMORE COUNTIES IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3261 8603 3275 8617 3312 8570 3311 8560
3291 8559
TIME...MOT...LOC 1702Z 229DEG 48KT 3290 8574
$$
75What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 30, 9:28 AM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Nov 30, 9:28 AM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 928 AM CST TUE NOV 30 2010 .UPDATE...15Z MESOSCALE UPDATE. && .DISCUSSION... / 15Z MESOSCALE DISCUSSION / 0-6 KM SHEAR REMAINS HIGH WITH 50 KT SOUTHEAST TO 70 KT NORTHWEST. THE COLD FRONT EXTENDED FROM DEKALB COUNTY TO SHELBY COUNTY TO DALLAS COUNTY. 0-1 KM SRH OUT AHEAD OF THE COLD FRONT WAS STILL HIGH WITH 300 TO 400 M2/S2 VALUES. HOWEVER...THE 0-1 KM EHI WAS LESS THAN 1 EVERYWHERE AND CAPE VALUES ARE VERY LOW. BEST 3-HOUR PRESSURE CHANGES WERE OVER EXTREME EASTERN AL TO NORTHERN GA AND EASTERN TN. MUCAPE WAS WEAK WITH ONLY 200 TO 300 J/KG. PRECIPITABLE WATER VALUES WERE 1.5 TO 1.75 INCHES AHEAD OF FRONT. LOW-LEVEL SHEAR STILL STRONG ENOUGH TO SUPPORT BOWING ECHOES AND MESOVORTICES IN THE QLCS AHEAD OF THE COLD FRONT. WEAK TORNADOES POSSIBLE WITH THE MESOVORTICES. EXPECT THIS TORNADO THREAT WILL PERSIST OVER EASTERN AL UNTIL THE COLD FRONT CLEARS THE AREA EARLY THIS AFTERNOON. SOME OF THE MESOSCALE SEVERE WEATHER PARAMETERS ARE EXPECTED TO INCREASE SLIGHTLY OVER SOUTHEAST AL BY 18Z. 03 && .AVIATION...12Z TAF DISCUSSION. SIGNIFICANT AVIATION CONCERNS RELATED TO FRONTAL PASSAGE...WITH IFR/MVFR CEILINGS...STRONG AND GUSTY SOUTHERLY WINDS. COLD FRONT CURRENTLY APPROACHING TCL...AND WILL PASS FROM WEST TO EAST AFFECTING ALL TAF SITES TODAY. APPROXIMATE PASSAGE TIMES OF 15-16Z AT BHM...16-17Z EET...18-20Z MGM AND ANB...AND FINALLY 21-23Z AT TOI. BEHIND THE FRONT...EXPECT WINDS BECOMING NORTHWEST AT 10 KTS AFTER FROPA. MVFR AND PERHAPS IFR CIGS IN CAA EXPECTED POSTFRONTAL AND OVERNIGHT...WITH WINDS GRADUALLY RELAXING A BIT NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 30, 5:28 AM CST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 528 AM CST TUE NOV 30 2010 ALZ011>015-017>050-011230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 528 AM CST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE FOR MUCH OF CENTRAL ALABAMA THROUGH THIS AFTERNOON. A COLD FRONT WILL SLOWLY MOVE FROM WEST TO EAST ACROSS THE AREA ENDING THE SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WITH RAIN AMOUNTS OF 1 TO 3 INCHES EXPECTED AS THE FRONT MOVES THROUGH. ISOLATED LOCATIONS MAY EXPERIENCE SOME MINOR FLOODING ESPECIALLY IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NECESSARY THROUGH THIS AFTERNOON. 75/LINHARES
In the hours before
Local storm report, Nov 30, 8:56 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
856 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG ONEONTA 33.95N 86.47W
11/30/2010 BLOUNT AL EMERGENCY MNGR
SEVERAL RADIO ANTENNAS DOWN AT LOCAL RADIO STATION TOWER
IN TOWN OF ONEONTA.
&&Local storm report, Nov 30, 9:02 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM TSTM WND DMG CHELSEA 33.33N 86.64W
11/30/2010 SHELBY AL EMERGENCY MNGR
TREES AND POWER LINES DOWN AT JUNCTIONS OF CHELSEA RD AT
LIBERTY ROAD AND MEADOW LAKE LANE.
&&Local storm report, Nov 30, 9:28 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG 4 SW TALLADEGA SUPERSPE 33.53N 86.13W
11/30/2010 TALLADEGA AL EMERGENCY MNGR
WIND BLEW CARS OFF THE ROAD ALONG AL HWY 77N. ALSO
TWISTED ROAD SIGNS.
&&Local storm report, Nov 30, 9:44 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM TSTM WND GST OXFORD 33.60N 85.83W
11/30/2010 E46 MPH CALHOUN AL AMATEUR RADIO
HAM WEATHER STATION ON MUDD STREET RECORDED 46 MPH WINDS.
&&Local storm report, Nov 30, 10:30 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM TSTM WND DMG 1 WSW MILLPORT 33.56N 88.09W
11/30/2010 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN ALONG WELCH
ST...POSSIBLE TORNADO.
0555 AM TSTM WND DMG CURRY 33.96N 87.21W
11/30/2010 WALKER AL AMATEUR RADIO
A FEW TREES WERE BLOWN DOWN AND BLOCKING SMITH LAKE DAM
ROAD NEAR CURRY.
0557 AM TSTM WND DMG YORK 32.50N 88.30W
11/30/2010 SUMTER AL FIRE DEPT/RESCUE
A FEW TREES AND POWER LINES WERE BLOWN DOWN IN YORK.
0608 AM TSTM WND DMG LAKE TUSCALOOSA HWY 69 33.35N 87.55W
11/30/2010 TUSCALOOSA AL AMATEUR RADIO
A FEW TREES WERE BLOWN DOWN ON LARY LAKE ROAD NEAR LAKE
TUSCALOOSA.
0620 AM TSTM WND GST 1 SSW CORDOVA 33.74N 87.20W
11/30/2010 E60.00 MPH WALKER AL TRAINED SPOTTER
CAR BLOWN OFF THE ROAD AT THE CORDOVA EXIT ON CORRIDOR X.
WINDS ESTIMATED FROM 60-70 MPH.
0650 AM TSTM WND DMG PINSON 33.69N 86.68W
11/30/2010 JEFFERSON AL AMATEUR RADIO
TRAFFIC LIGHTS OUT AND TREE DOWN AT INTERSECTION OF HWY
79 AND CLAYTON ST. POWER OUT AT PINSON ELEMENTARY SCHOOL.
0745 AM TSTM WND DMG ONEONTA 33.95N 86.47W
11/30/2010 BLOUNT AL EMERGENCY MNGR
SEVERAL RADIO ANTENNAS DOWN AT LOCAL RADIO STATION TOWER
IN TOWN OF ONEONTA.
0814 AM TSTM WND DMG 5 N BLOUNTSVILLE 34.17N 86.58W
11/30/2010 BLOUNT AL EMERGENCY MNGR
ALABAMA POWER REPORTS TREES DOWN IN THE AREA AROUND THE
JUNCTION OF COUNTY HWYS 6 AND 49, SHOP BUILDING LOST
ROOF. TREE DOWN ON MOBILE HOME ALONG TOWNS ROAD,NO
INJURIES REPORTED.
0854 AM TSTM WND DMG CHELSEA 33.33N 86.64W
11/30/2010 SHELBY AL EMERGENCY MNGR
TREES AND POWER LINES DOWN AT JUNCTIONS OF CHELSEA RD AT
LIBERTY ROAD AND MEADOW LAKE LANE.
0915 AM TSTM WND DMG 4 SW TALLADEGA SUPERSPE 33.53N 86.13W
11/30/2010 TALLADEGA AL EMERGENCY MNGR
WIND BLEW CARS OFF THE ROAD ALONG AL HWY 77N. ALSO
TWISTED ROAD SIGNS.
0933 AM TSTM WND GST OXFORD 33.60N 85.83W
11/30/2010 E46.00 MPH CALHOUN AL AMATEUR RADIO
HAM WEATHER STATION ON MUDD STREET RECORDED 46 MPH WINDS.
&&Local storm report, Nov 30, 10:38 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1038 AM CST TUE NOV 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND DMG PRATTVILLE 32.46N 86.45W
11/30/2010 AUTAUGA AL EMERGENCY MNGR
AT US HWY 31 AT STONEWALL ST AND ON SOUTH MEMORIAL, MINOR
STRUCTURE DAMAGE, TREES AND POWER LINES DOWN. DEBRIS IN
THE CITY. FUNNEL CLOUD SIGHTED.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:44 PM CST | Tornado Warning | BMX | Lamar, Pickens | 26 min |
| Nov 30, 12:06 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 39 min |
| Nov 30, 12:43 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 47 min |
| Nov 30, 12:56 AM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Nov 30, 1:24 AM CST | Tornado Warning | BMX | Lamar, Pickens | 36 min |
| Nov 30, 1:42 AM CST | Areal Flood Advisory | BMX | Fayette, Marion | 3 hr |
| Nov 30, 2:09 AM CST | Areal Flood Advisory | BMX | Winston | 111 min |
| Nov 30, 2:28 AM CST | Tornado Warning | BMX | Pickens | 32 min |
| Nov 30, 2:33 AM CST | Tornado Warning | BMX | Pickens | 42 min |
| Nov 30, 2:53 AM CST | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 52 min |
| Nov 30, 3:06 AM CST | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 39 min |
| Nov 30, 3:29 AM CST | Tornado Warning | BMX | Walker, Winston | 46 min |
| Nov 30, 3:38 AM CST | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 52 min |
| Nov 30, 4:15 AM CST | Tornado Warning | BMX | Winston | 13 min |
| Nov 30, 4:25 AM CST | Tornado Warning | BMX | Walker | 8 min |
| Nov 30, 4:39 AM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 51 min |
| Nov 30, 4:43 AM CST | Tornado Warning | BMX | Greene, Pickens, Sumter | 32 min |
| Nov 30, 5:04 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 26 min |
| Nov 30, 5:32 AM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 43 min |
| Nov 30, 5:41 AM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 34 min |
| Nov 30, 5:44 AM CST | Tornado Warning | BMX | Walker, Winston | 46 min |
| Nov 30, 6:02 AM CST | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 28 min |
| Nov 30, 6:18 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Tuscaloosa, Walker | 42 min |
| Nov 30, 6:55 AM CST | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby, Tuscaloosa | 50 min |
| Nov 30, 7:41 AM CST | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby, Talladega | 49 min |
| Nov 30, 7:59 AM CST | Tornado Warning | BMX | Bibb, Chilton, Perry, Shelby | 46 min |
| Nov 30, 8:04 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 41 min |
| Nov 30, 8:24 AM CST | Tornado Warning | BMX | Dallas | 36 min |
| Nov 30, 8:27 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Etowah, St. Clair, Shelby and 1 more | 48 min |
| Nov 30, 8:42 AM CST | Tornado Warning | BMX | Shelby | 15 min |
| Nov 30, 8:49 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas | 41 min |
| Nov 30, 8:54 AM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 51 min |
| Nov 30, 9:13 AM CST | Tornado Warning | BMX | Autauga, Chilton | 20 min |
| Nov 30, 9:16 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Etowah, St. Clair, Talladega | 44 min |
| Nov 30, 9:29 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Dallas, Elmore, Lowndes | 46 min |
| Nov 30, 9:35 AM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 25 min |
| Nov 30, 9:45 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph, Talladega | 45 min |
| Nov 30, 9:45 AM CST | Tornado Warning | BMX | Chilton, Coosa | 30 min |
| Nov 30, 10:00 AM CST | Severe Thunderstorm Warning | BMX | Cherokee | 30 min |
| Nov 30, 10:08 AM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Lowndes, Montgomery, Tallapoosa | 52 min |
| Nov 30, 10:13 AM CST | Tornado Warning | BMX | Clay | 32 min |
| Nov 30, 10:20 AM CST | Tornado Warning | BMX | Elmore | 25 min |
| Nov 30, 10:27 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph | 63 min |
| Nov 30, 10:54 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 51 min |
| Nov 30, 11:28 AM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 32 min |
| Nov 30, 11:46 AM CST | Severe Thunderstorm Warning | BMX | Chambers | 29 min |
| Nov 30, 11:57 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Pike | 48 min |
| Nov 30, 12:16 PM CST | Tornado Warning | BMX | Bullock, Pike | 44 min |
| Nov 30, 12:37 PM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 38 min |
| Nov 30, 1:16 PM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 14 min |
| Nov 30, 1:29 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 46 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.